RAIRO-Theor. Inf. Appl.
Volume 34, Number 6, November/December 2000
|Page(s)||515 - 519|
|Published online||15 April 2002|
Cutwidth of the r-dimensional Mesh of d-ary Trees
Institute of Mathematics, Slovak Academy of Sciences, P.O. Box 56, 84000
Bratislava, Slovak Republic.
Accepted: 18 January 2001
We prove that the cutwidth of the r-dimensional mesh of d-ary trees is of order , which improves and generalizes previous results.
Mathematics Subject Classification: 05C78 / 68M07 / 90B18
Key words: Bisection / cutwidth / interconnection networks / mesh of trees.
© EDP Sciences, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.